MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYSTEM W/BIBAG; Dialyzer, High Permeability With Or Without Sealed Dialysate System

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYSTEM W/BIBAG; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number 190766
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.Clinical investigation: there is a temporal relationship between hemodialysis utilizing the 2008t hemodialysis machine and the patient experiencing a sentinel event (unspecified).However, there is no documentation in the complaint file to show a causal relationship between the adverse event and use of the 2008t hemodialysis machine.Additionally, there was no allegation of a device malfunction or deficiency for the reported event.The biomed requested that the fst evaluate the device as part of the facility¿s due diligence.The biomed had already conducted evaluation and testing in which the machine passed all tests.Although the fst found the uf balance error to fail in the machine evaluation, it was not confirmed if this had any correlation to the reported patient event.No further information was provided related to the patient event or the patient outcome.Based on the limited information and no allegation or evidence of a malfunction or deficiency, the 2008t hemodialysis machine can be excluded as the cause of the patient¿s sentinel event.
 
Event or Problem Description
During follow-up for a work order request for a 2008t hemodialysis machine, it was reported that a patient had died.Follow-up was conducted with the biomedical technician (biomed) from the user facility.The biomed stated that there was a sentinel event (unspecified) that occurred with a patient connected to the machine.The patient event was not suspected to be related to any issue with the machine; however, the biomed wanted to do full due diligence and have the machine inspected by a field service technician (fst).The biomed stated they completed their own testing and evaluation after the event, and the machine passed all tests.The biomed stated the patient outcome could not be confirmed.No additional information pertaining to the patient event was available.An fst was subsequently dispatched to the facility to evaluate and test the machine.It was only reported that a patient adverse event occurred and the patient did not complete treatment.During the testing and evaluation, the machine failed to pass the ultrafiltration (uf) balance error.During the 1-hour simulated run, the uf balance error failed.The maximum allowable error is +/- 30ml for a 1-hour simulation and the result was 40ml (fail).A check of the balancing chamber was completed 3 times.The device showed signs of an internal balancing chamber leak.The fst reported that it was possible a balancing chamber valve was leaking internally or a balancing chamber membrane was torn allowing an internal leak.This would explain why the machine failed the uf balance error.The fst recommended that the balancing chamber be replaced and calibrated prior to the machine being put back in service.It was also recommended that the acid and bicarbonate pumps be recalibrated after the chamber replacement.It was not advised that the machine be used on patients until the repairs and calibrations were performed.Based on the information provided by the biomed, it was not suspected that the patient event was related to use of the machine.

Brand Name
2008T HEMODIALYSIS SYSTEM W/BIBAG
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key25308912
Report Number0008030665-2026-01039
Device Sequence Number13238489
Product Code KDI
UDI-Device Identifier00840861100910
UDI-Public00840861100910
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K231125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number190766
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Supplement Date Received by Manufacturer09/18/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown